# SDR USAA2008112592122

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 37,508 hours, 14,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6480
- Condition: No Test
- Location: Cabin
- Part time: 37,496 hours, 14,985 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 383 CLT-LAS - EEL - FORWARD LEFT EMERGENCY CABIN POWER SUPPLY UNIT WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT EMERGENCY CABIN POWER SUPPLY UNIT AND BATTERY.  OPERATIONAL CHECK WAS GOOD.
